# SDR GTIA050162

- Difficulty date: June 1, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAILURE DURING CLIMB THROUGH 22,000 FT, COMPRESSOR STALLED, EGT 710 FEET ENGINE ROLLED BACK AND SHUTDOWN.  FOUND TURBINE SECTION FAILED.  REMOVED AND REPLACED NR 2 ENGINE.  OPS CHECK AND LEAK CHECK GOOD.  (M)
